MathSciNet Relay Station
MathSciNet bibliographic data
MR1058689 (92a:11067) 11G05 (11G18 19C99)
Kamienny, S. Torsion points on elliptic curves. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 371–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement